# SDR C1HA200381029

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S AIR DATA COMPUTER FAILED IN FLIGHT.  ADVISED COMPANYVIA AIRINC.  DIVERTED TO DFW.  REPLACED NR 1 ADC PER M/M 34-12-11.  OP'S. CHECK GOOD.  RII NOT REQUIRED.  QUICK DISCONNECTS INSTALLED BY VENDOR PER 12-12-00.
